Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Evaluation of Artin’s constant and the twin-prime constant


Author: John W. Wrench
Journal: Math. Comp. 15 (1961), 396-398
MSC: Primary 10.42
DOI: https://doi.org/10.1090/S0025-5718-1961-0124305-0
Corrigendum: Math. Comp. 20 (1966), 643.
MathSciNet review: 0124305
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    A. J. C. Cunningham, “On the number of primes of the same residuacity,” Proc. London Math. Soc., ser. 2, v. 13, 1914, p. 258-272.
  • Herbert Bilharz, Primdivisoren mit vorgegebener Primitivwurzel, Math. Ann. 114 (1937), no. 1, 476–492 (German). MR 1513151, DOI https://doi.org/10.1007/BF01594189
  • Helmut Hasse, Vorlesungen über Zahlentheorie, Springer-Verlag, Berlin, 1950, p. 68-69.
  • G. H. Hardy and J. E. Littlewood, Some problems of ‘Partitio numerorum’; III: On the expression of a number as a sum of primes, Acta Math. 44 (1923), no. 1, 1–70. MR 1555183, DOI https://doi.org/10.1007/BF02403921
  • Charles S. Sutton, “An investigation of the average distribution of twin prime numbers,” J. Math. Phys., v. 16, 1937, p. 1-42. C. R. Sexton, “Counts of twin primes less than 100 000,” MTAC, v. 8, 1954, p. 47-49. D. H. Lehmer, “Tables concerning the distribution of primes up to 37 millions,” deposited in UMT file. See MTAC, v. 13, 1959, p. 56-57 (Review 3). R. Liénard, Tables fondamentales à 50 décimales des sommes ${S_n}$, ${u_n}$, ${\Sigma _n}$, Centre de Documentation Universitaire, Paris, 1948.
  • A. Fletcher, J. C. P. Miller, and L. Rosenhead, An Index of Mathematical Tables, McGraw-Hill Book Company, New York; Scientific Computing Service Limited, London, 1946. MR 0018419
  • Carl-Erik Fröberg, “On the sum of inverses of primes and of twin primes,” Nordisk Mat. Tidskr. for Inf.-Behandling, v. 1, 1961, p. 15-20. Barkley Rosser, “The n-th prime is greater than $n \log n$,” Proc. London Math. Soc., v. 45, 1939, p. 21-44.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.42

Retrieve articles in all journals with MSC: 10.42


Additional Information

Article copyright: © Copyright 1961 American Mathematical Society